I am 28 year old male.
This all started in June 2011, almost a year and a half ago. I developed upper right-sided deep chest pain that just kind of showed up one day. Went to PCP after a few days, did WBC, ESR, and took CXR. Blood tests came back fine, shaddow noticed on xray near hilar region of chest. Chest ct scan with contrast ordered, which came back normal. Shortly after started to notice weight loss/muscle loss, went from about 168 to 158, fatigue, and even had a case of hives. I then was referred to numerous specialists...pulmonary, rheumatology, allergist, neurology, oncology. Had countless tests and procedures down over the last year plus. 2 breathing tests normal, 2nd CXR normal, brain MRI normal, cardiac stress test with SPECT scan normal, bone scan normal, EKG's normal. Complete blood counts all within range, kidney and liver function tests normal. Inflammatory markers normal, cancer markers normal, electrolytes normal. Basically everything has been normal.
I still have the chest pain, I am losing muscle still, but have actually gained weight..am up to about 178. I am still fatigues and just feel out of it. Dr.'s all think nothing is wrong and think it's all in my head, but you can clearly see I am losing muscle, and you know when something is just not right.
I have had second opinions, and specialists at Mass General here in boston read my CT scans and said all organs and areas in chest and abdomen are normal. I am at a loss of what to do next, all my PCP can do is refer my to phcyaritrist. Have started going to chiropractor to see if that helps.
To summarize I still have the first symptom I did 18 months ago - upper right sided chest pain not exagerrated by activity, and other symptoms that have showed up - muscle loss, first weight loss, now weight gain, fatigue, and malaise.
Any imput greatly appreciated. Thank you.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?